# SDR DXTA2013102105545

- Difficulty date: October 22, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N180QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK569
- Aircraft time: 2,072 hours, 1,933 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BURNING PLASTIC TYPE ODOR BEGAN TO FILL THE COCKPIT. THE ODOR SEEMED TO WEAKING DURING CRUISE AND DISSIPATED ON DESCENT. DEFOG BLOWERS WERE OFF. BOTH CABIN AND COCKPIT TEMPERATURE CONTROLS WERE SET TO MAN AND FULL COLD. ODOR DIDN'T APPEAR TO BE COMING FROM THE EYEBALL VENTS. ODOR SEEMED TO BE STRONGER ON THE COPILOTS SIDE, CLOSE TO THE INSTRUMENT PANEL. RAN AIRCRAFT AT HIGH & LOW POWER SETTINGS WITH ALL AVIONICS, LIGHTS, GALLEY & LAVATORY EQUIPMENT POWERED UP. PERFORMED OPS CHECKS OF ENVIRO SYSTEMS CONTROL IN AUTO AT MANUAL MODES FULL L/T &  FULL COLD. REMOVED COCKPIT INTERIOR PANELS, INSPECTED ALL DUCTS AND WIRING, PULLED EFIS TUBES & CHECKED OPERATION OF FANS. PULLED PANEL & CHECKED ALL PCB'S. COULD NOT DUPLICATE ODOR.  ALL WORK IAW AMM 21-00-00, 25-11-00 & AVIONICS MANUAL.
